Going to see neuro, again

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jenny R.
Regular Member


Date Joined Sep 2006
Total Posts : 162
   Posted 9/12/2007 8:57 AM (GMT -6)   
Well, the last few days have been awful.  My skin is burning from armpits to feet.  I am slowly slipping into depression from all this.  I called my neuros office today to see if I could get in, the closest appointment is Sept 21.  So, I have to suffer through this for 9 more days.  I have a bachlorette party to go to on Saturday, my sister is getting married on October 13, my husband, son, and I are all in the wedding, so this doesn't help with tension either.  I really don't want to go to this party on Saturday the way I am feeling.  It hurts to wear clothing now.  As a matter of fact, I really don't want to go to the wedding.  I'm so disgusted with this.  What in the world could this be? 
Sorry, I needed to vent.
 
I feel like I'm on fire,  Jennifer sad

doodle67
Regular Member


Date Joined Sep 2007
Total Posts : 20
   Posted 9/12/2007 9:40 AM (GMT -6)   
Bless your heart. I am sorry to hear that you are hurting. I am going through the same thing for the most part. I feel like I have something crawling on me. As soon as sunlight hits my skin, it is even worse. It is a cross between itching, burning and the creepy crawlies. Mainly on my arms. Left worse than the right. Time to time somewhere random but mainly arms. I am going through tests right now. Not sure if benadryl would help us or not with the itching/burning. Have you tried it? I know the aveno oatmeal baths are not helping. I have been there/tried those...

I hope you get to feeling much better. Don't let it all get you down. Don't apologize for venting. We all do it from time to time! Take care of yourself.

Jenny R.
Regular Member


Date Joined Sep 2006
Total Posts : 162
   Posted 9/12/2007 9:46 AM (GMT -6)   

Doodle 67,

I had the bug crawling sensations for 7 years now, the burning is new to me.  Its awful.  What kinds of tests have you had so far?  I never tried Benadryl.  I heard that Atarax helps some with this.  Its an anti-anxiety/antihistamine combo.  I have some, but have not tried it yet, but I am thinking seriously about trying to take some tonight before bed, neuro says to take it then because it will make you sleepy.  I think its 25 mg.  How long have you had these sensations?  I can't even enjoy myself anymore. 

Thanks for listening, Jen sad


mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 9/13/2007 1:30 PM (GMT -6)   
Have you talked to your primary care physician about this? I am on neurontin and it has helped a great deal with the burning sensation.
Barb/mystery reader
Diagnosed April 2007


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 9/13/2007 8:43 PM (GMT -6)   
Hey Jenny

Good to see u again! I"m sorry this is going on with u...all u need is more to add to u'r troubles. I use Neurontin as well and it helps with nerve pain..so i'd suspect it'd be great for other nerve sensory issues too. As Barb said, it should help with the burning for u. Take good care and let us know how this goes for u.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


Jenny R.
Regular Member


Date Joined Sep 2006
Total Posts : 162
   Posted 9/14/2007 11:49 AM (GMT -6)   

Hi Rhonda,

I have a script of Lyrica here, I have heard that this may work for it.  I also heard that it causes weight gain, I have my sisters wedding on October 13th, I fit into a size 4 when I tried it on, a little tight under the arms, so they ordered me a size 6, I can't even zip it, its to small, I have gained weight since January.  I am afraid now that I had the sides taken out and it fits as of now, to try anything that causes weight gain, I know that might sound stupid, but I just can't stop gaining weight, they even tested my TSh level, it was normal, I now have to have the other thyroid testing done, I think the T-3, T-4.  I'm glad that the dress is satin, it won't bring the burning on as much.  Plus its strapless also.  Glad to hear from you.  Take care, Jen

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 5:19 PM (GMT -6)
There are a total of 2,856,829 posts in 313,450 threads.
View Active Threads


Who's Online
This forum has 155086 registered members. Please welcome our newest member, Johnakbar.
458 Guest(s), 9 Registered Member(s) are currently online.  Details
scwm, alohaknown, Girlie, Skypilot56, TRC, af1001, three 5's and a jack, brucen36, Max Vision


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer